# SDR IPXA13177273

- Difficulty date: February 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 11,497 hours, 7,108 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A5547173000000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR RUDDER SIDE PANEL, RT SIDE HAS DAMAGED SKIN.  ACCOMPLISHED REPAIR ON RT SIDE RUDDER SIDE PANEL IAW EO A300-5540-50003-A PARA 6A.
